MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. INSUFFLATION TUBE

OLYMPUS MEDICAL SYSTEMS CORP. INSUFFLATION TUBE
Model Number MAJ-590
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report for non-fatal serious injury/device malfunction has been stored under the covid-19 pandemic in accordance with the guidance published by fda, postmarketing adverse event reporting for medical products and dietary supplements during a pandemic.The device was not returned to olympus medical systems corp.(omsc), therefore omsc cannot investigate the device.The instruction manual provides the correct reprocess procedure of the device.Omsc concluded that this phenomenon is attributed to the inappropriate handling by the user.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
The device was not compatible with the low-temperature plasma sterilization system.However, the user reprocessed the device by low-temperature plasma sterilization system.There is a possibility that the device was used with insufficient reprocess.There was no report of patient injury associated with this event including the infection.The user facility did not provide other detailed information.

Brand Name
INSUFFLATION TUBE
Common Device Name
INSUFFLATION TUBE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11053515
Report Number8010047-2020-10805
Device Sequence Number2602565
Product Code HIF
UDI-Device Identifier04953170061318
UDI-Public04953170061318
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K014166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-590
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1